# SDR UIEA2024120201150

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,599 hours, 12,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 14568
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT GOES OFF WITHIN 15 MINUTES. (M5057, M7921, M7920).( 1. IAW AMM 33-51-04-902-001-001 REV 111 REMOVED EMERGENCY LIGHT BATTERY 3 EA. 2. IAW AMM 33-51-04-902-001-001 REV 112 INSTALLED & TEST THE EMERGENCY LIGHT, RESULT WAS SATISFACTORY. )
